Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Provable Π1 2-Singletons

S. D. Friedman
Proceedings of the American Mathematical Society
Vol. 123, No. 9 (Sep., 1995), pp. 2873-2874
DOI: 10.2307/2160589
Stable URL: http://www.jstor.org/stable/2160589
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

In this note we describe a subtheory T of ZFC + 0 # exists such that T is consistent with V = L and there is a T-provable $\prod^1_2$-singleton $R, 0 <_L R <_L 0^{\tt \#}$.

Page Thumbnails

  • Thumbnail: Page 
2873
    2873
  • Thumbnail: Page 
2874
    2874